Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: first day on lexapro/hell lost

Posted by galkeepinon on August 23, 2003, at 12:35:22

In reply to first day on lexapro/hell, posted by lost on August 22, 2003, at 11:06:37

Hi there! I have been dealing with depression and anxiety for a long time and was just put on Lexapro (10mg) about 3 weekas ago. I take it in the morning. I tried both in the AM and the PM and I do better in the AM. I've tried every SSRI out there except Zoloft I should mention. The first 2 weeks of Lex were tough-but if you hold out and find alternative ways to help you such as calling your doc about your sleep, checking out some great posts here about what others have posted about how they got through their *tough* moments their first few days/weeks of Lexapro, I'm sure your mind will ease. I am now starting week 4 today and am much better, I still have a few side effects but time......time.......***As far as your thoughts racing/being controlled, I had the exact same thing, and my thoughts have slowed down considerably!!!! I can't believe it. I really hope you hang in there and give Lexapro a chance, you have to give something a chance to see if it will work for you. I know side effects are unbearable at times, but this may be the medication that will help you.
All the best:-)

> I have been dealing with depression and anxiety for three years .I have tried both paxil and effexor both only for a week i couldnt handle the side effects.So after a 2 and ahalf years i finally went to my doc. who gave me lexapro 10 mg a day. yesterday i took it for the first time in the middle of the day . bad idea all day i had horrible anxeity, shakes and just generally felt like i was going to jump out of my skin.then when i tried to sleep last night i dont reaaly know if i sleep or not.my was going a mile a minute i couldnt control my thoughts at all.does all this symptom ever do away if i kept taking it.And has any one had better luck taking it in the mourning or at night. thanks


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:253086
URL: http://www.dr-bob.org/babble/20030823/msgs/253371.html